MAUDE Adverse Event Report: ARTHREX, INC. 3.0 X 14MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.0 X 14MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE
Model Number 3.0 X 14MM VAL SCREW, TI, STRL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos of the failure were provided.Per the event description, the most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, misaligned insertion.The method of bone preparation employed during the procedure and the bone quality encountered were not provided.
 
Event or Problem Description
It was reported that the ar-8933v-14s screw did not lock when drilled.No adverse effect to the patient reported.

Brand Name
3.0 X 14MM VAL SCREW, TI, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19520043
Report Number1220246-2024-05614
Device Sequence Number6080949
Product Code HWC
UDI-Device Identifier00888867210264
UDI-Public00888867210264
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number3.0 X 14MM VAL SCREW, TI, STRL
Device Catalogue NumberAR-8933V-14S
Device Lot Number11087601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown